# SDR USAA2013102500013

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 76,408 hours, 34,296 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161300000
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED CABIN FLOOR PANEL UPPER SURFACE BETWEEN FR35 TO FR36 & BETWEEN Y254 TO -Y254.  REPLACED CABIN FLOOR PANEL UPPER SURFACE BETWEEN FR35 TO FR36 & BETWEEN Y254 TO -Y254 IAW AMM 53-32-12-040.
